# SDR C8GA2010000061

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 64,623 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, WHILE PERFORMING INSPECTIONS, IT WAS NOTED THAT THE LT MLG WW INBD CTR CEILING AREA BL 0, STA 930 ABOVE APU SCREEN HAS CORROSION. REMOVED CORROSION AND FABRICATED DOUBLER FROM 2024 T3 .080" DIM 22" X 13". INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
